# SDR AU980878

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 7271830
- Condition: Failed
- Location: Ac System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 AVIONICS MASTER CIRCUIT BREAKER FAULTY.
